Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cure
Nov 16, 2008

If they come up with a cure how will effect us with neruropathy? I know I asktoo many question but in my case how will effect me? I can barely talk now and my left hand is shot to shit and my feet hurt like I'm stand in brokenglass. I am now starting to have pain in mylegs too. I take Altripla, and my doc gave tylonal with codine for the pain. I also take raotaz for depression.

Response from Dr. Henry

Often HIV+ patients with neuropathy have other factors besides HIV that contribute to the neuropathy (including side effects of medications and conditions like diabetes). Even if HIV were cured it may be uncertain what the effect would be on painful neuropathy though if the pain were due exclusively to HIV then it is reasonable to expect some improvement. If the nerves are damaged then the direction the healing takes depends on a number of factors so it is overall tough to predict for a given patient. KH



Previous
Gaining Too Much Weight
Next
Does Kaletra cause Lipo problems?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement